# SDR IPXA3580225

- Difficulty date: September 7, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 20,404 hours, 13,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Bs 1020-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-10 INSPECTION, MAIN CABIN FLOOR PANEL 241XDF DAMAGED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
